As you will see Sara. Anne state many times here, "everyone is different". However, in my experience - 2 TURB, 6 rounds of BCG and just completed the first of a 3 round maintenance BCG, burning pain while urinating is something I can count on. For me, and my last BCG treatment was this past Monday - 1/26 - I still have pain and burning. I had to use pain medicine this morning. Because the side effects of BCG are cumulative, these conditions for me, at least, seem to last a little longer as the treatments continue. I will look to have most of it gone away in a few more days, although I won't be surprised if the frequency and urgency of urination issues last longer. I do have a break now until late April - then cystoscopy and a maintenance protocol resumes. I do know what to expect for side effects then, and I will get through them.
Sorry your Dad is having extra problems. Yes, 6 days later and burning is too long. Call your URO now ASAP-this is what you are paying him for. There are some meds that should help although my burning always subsided 6-12 hours later. Thus, I don't know what drugs are usually given but, someone will see this in the next day and chime in. Also, if the protocol is to continue with BCG many will reduce the strength by 1/3 to 1/10 without affecting the efficacy.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
My father 80 diagnosed with T1High Grade in november'14 had TURBT in Nov'14 completed 6 rounds of BCG 24 Jan'14 but still have burning while urinating is this normal normally how long this persists after completion of BCG treatment